RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2017, Volume 192, Number 3, Pages 459–472 (Mi tmf9329)  

This article is cited in 2 scientific papers (total in 2 papers)

Lie–Poisson structures over differential algebras

V. V. Zharinov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: Based on key elements of Olver's approach to partial differential equations for Hamiltonian evolution, we propose an algebraic construction appropriate for Hamiltonian evolutionary systems with constraints.

Keywords: differential algebra, differential bicomplex, Lie–Poisson structure, Hamiltonian map, Hamiltonian evolution system of partial differential equations, constraint.

DOI: https://doi.org/10.4213/tmf9329

Full text: PDF file (469 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2017, 192:3, 1337–1349

Bibliographic databases:

Document Type: Article
Received: 09.01.2017

Citation: V. V. Zharinov, “Lie–Poisson structures over differential algebras”, TMF, 192:3 (2017), 459–472; Theoret. and Math. Phys., 192:3 (2017), 1337–1349

Citation in format AMSBIB
\Bibitem{Zha17}
\by V.~V.~Zharinov
\paper Lie--Poisson structures over differential algebras
\jour TMF
\yr 2017
\vol 192
\issue 3
\pages 459--472
\mathnet{http://mi.mathnet.ru/tmf9329}
\crossref{https://doi.org/10.4213/tmf9329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3693589}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017TMP...192.1337Z}
\elib{http://elibrary.ru/item.asp?id=29887813}
\transl
\jour Theoret. and Math. Phys.
\yr 2017
\vol 192
\issue 3
\pages 1337--1349
\crossref{https://doi.org/10.1134/S0040577917090057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412094700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030152658}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9329
  • https://doi.org/10.4213/tmf9329
  • http://mi.mathnet.ru/eng/tmf/v192/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Hamiltonian operators in differential algebras”, Theoret. and Math. Phys., 193:3 (2017), 1725–1736  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. K. Gushchin, “A criterion for the existence of $L_p$ boundary values of solutions to an elliptic equation”, Proc. Steklov Inst. Math., 301 (2018), 44–64  mathnet  crossref  crossref  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:179
    References:16
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019